Print Page   |   Report Abuse   |   Sign In   |   Become a Member
General Membership Meeting
Register Tell a Friend About This EventTell a Friend
 

All HPCNM members, their staff and volunteers are invited to join us for this meeting. There is no charge to attend; however we do request that you register.

 Export to Your Calendar 6/22/2018
When: June 22, 2018
Noon to 3 pm
Where: Hospice of the Chesapeake
90 Ritchie Highway
Pasadena, Maryland  21222
United States
Contact: Peggy Funk
410.891.5741


Online registration is available until: 6/21/2018
« Go to Upcoming Event List  

2018 General Membership Meeting


Tentative Schedule:

Noon to 12:30 p.m.
-Registration/Lunch
-Welcome Remarks – Heather Guerieri, President

12:30 to 1:30 p.m.
Speaker: Dr. Patricia Tomsko Nay, MD  Executive Director of Office of Health Care Quality

Nurses and Social Workers (category I) are eligible to receive 1.0 hours of continuing education

1:30 to 2:30 p.m.
TBA

2:30 to 3:00 p.m.
TBA


                                     

Gold Corporate Sponsor

Association Management Software Powered by YourMembership  ::  Legal